数学季刊 ›› 2011, Vol. 26 ›› Issue (4): 608-612.

• • 上一篇    下一篇

强伪不变凸性和强伪不变单调性的等价性

  

  1. College of Mathematics Science, Chongqing Normal University

  • 收稿日期:2009-12-02 出版日期:2011-12-30 发布日期:2023-04-17
  • 作者简介:ZHAO Ke-quan(1979-), male, native of Chongqing, a Ph.D. student, engages in generalized convexity and the applications in mathematical programming and optimization theory.
  • 基金资助:
    Supported by the National Science Foundation of China(10831009); Supported by the Special Fund of Chongqing Key Laboratory(CSTC); Supported by the Education Committee Research Foundation of Chongqing(KJ110625);

The Equivalence about Strongly Pseudoinvexity and Strongly Invariant Pseudomonotonicity

  1. College of Mathematics Science, Chongqing Normal University

  • Received:2009-12-02 Online:2011-12-30 Published:2023-04-17
  • About author:ZHAO Ke-quan(1979-), male, native of Chongqing, a Ph.D. student, engages in generalized convexity and the applications in mathematical programming and optimization theory.
  • Supported by:
    Supported by the National Science Foundation of China(10831009); Supported by the Special Fund of Chongqing Key Laboratory(CSTC); Supported by the Education Committee Research Foundation of Chongqing(KJ110625);

摘要: In this paper, the equivalence is established about strongly pseudoinvexity of function and invariant pseudomonotonicity of corresponding gradient map under some suitable conditions.

关键词: strictly pseudoinvexity, strongly pseudoinvexity, strictly invariant pseudomonotonicity, strongly invariant pseudomonotonicity

Abstract: In this paper, the equivalence is established about strongly pseudoinvexity of function and invariant pseudomonotonicity of corresponding gradient map under some suitable conditions.

Key words: strictly pseudoinvexity, strongly pseudoinvexity, strictly invariant pseudomonotonicity, strongly invariant pseudomonotonicity

中图分类号: